Bulletin of the American Mathematical Society

Review: C. E. Inglis, A Mathematical Treatise on Vibrations in Railway Bridges

L. C. Peskin

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 41, Number 5 (1935), 315.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183498180

Citation

Peskin, L. C. Review: C. E. Inglis, A Mathematical Treatise on Vibrations in Railway Bridges . Bulletin of the American Mathematical Society 41 (1935), no. 5, 315. http://projecteuclid.org/euclid.bams/1183498180.


Export citation